# SDR TRAX200700289

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10057
- Aircraft time: 11,213 hours, 7,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FS 280 WEB HAS CORROSION BEYOND LIMITS OF REO 670-53-11-052.  REMOVED LT LOWER FS 280 WEB. REF STEPS OF FORM 412 FOR DUPLICATION OF WEB. OK TO INSTALL STRAP TO DOUBLER. INSTALLED 2 EA.  LOWER ROWS OF FASTENERS W/ WET SOLID FASTENERS IAW CRJ SRM 51-42-6 MH715. OK TO INSTALL LT 280 WEB. INSTALLED LT 280 WEB IAW CRJ 7001900 SRM 51-42-06, 51-42-13, 51-42-21. TOPCOATED INTERIOR WALL / GRAY WITH AXWF-3-G3G IAW CRJ 700/900 SRM 51-25-00 WR586 2-26-07.  APPLIED WHITE TOPCOAT TO REMAINING FASTENERS IAW CRJ 700/900 SRM 51-25-16. WR586 2-26-07.
